# SDR SWIA20241115027

- Difficulty date: October 27, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N521SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000906
- Aircraft time: 5,573 hours, 3,138 cycles
- Engine: Ge CF348E5
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Fmu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AT GATE EXCESSIVE AMOUNT OF SMOKE COMING FROM ENGINE 2 (FLIGHT 6490 - FILED CLOSED)PLEASE REFERENCE AML 1460063. REMOVED AND REPLACED RH FMU IN REFERENCE TO ERJ AMM 73-21-03 AND CF34-8E LMM 73-00-00 SPECIAL PROCEDURES 003. LEAK CHECK GOOD AT THIS TIME. REFERENCE EAML  FOR OPS CHECK OF RH FMU.  PLEASE REFERENCE AML 1460079
